# SDR DALA2021060903155

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 80,048 hours, 23,961 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6818 604 SLIDE WARNING LEVER 1L "KNUCKLEKNOCKER" DOESN'T EXTEND. CORRECTIVE ACTION: CYCLED 1L DOOR PER B757 AMM 52-11. OPS CHECK GOOD. (7345950)
